# SDR ASAA2025080960638

- Difficulty date: August 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 42,027 hours, 13,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750116
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RBL14 CARGO TRACK CRACKED AT BS 727I AND 727J. GROUNDED - YES. REMOVED DAMAGE, AND REREPAIRED CARGO TRACK IAW SRM 53-00-53-2R-3.
